×

Found 3 Documents (Results 1–3)

Analytic solutions of convolution equations on convex sets in the complex plane with an open obstacle on the boundary. (English. Russian original) Zbl 1451.30101

Sb. Math. 211, No. 7, 1014-1040 (2020); translation from Mat. Sb. 211, No. 7, 121-150 (2020).
PDFBibTeX XMLCite
Full Text: DOI

On the existence of a basis in a complemented subspace of a nuclear Köthe space from class \((d_1)\). (English. Russian original) Zbl 1425.46003

Sb. Math. 209, No. 10, 1463-1481 (2018); translation from Mat. Sb. 209, No. 10, 50-70 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Main Field